Weiwei Zhang
Results

Journal Article
A Novel Multi-Dimensional Limiter for High-Order Finite Volume Methods on Unstructured Grids
Communications in Computational Physics, Vol. 22 (2017), Iss. 5 : pp. 1385–1412

Journal Article
Acceleration Strategies Based on an Improved Bubble Packing Method
Communications in Computational Physics, Vol. 16 (2014), Iss. 1 : pp. 115–135

Journal Article
Error Estimates for the Laplace Interpolation on Convex Polygons
International Journal of Numerical Analysis and Modeling, Vol. 18 (2021), Iss. 3 : pp. 324–338

Journal Article
Provably Size-Guaranteed Mesh Generation with Superconvergence
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 2 : pp. 236–253

Journal Article
Anisotropic Mesh Adaptation Method Based on Anisotropic Bubble-Type Local Mesh Generation
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 5 : pp. 745–766